MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL 50; HIP CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA MPACT DOUBLE MOBILITY ACETABULAR SHELL 50; HIP CEMENTLESS ACETABULAR SHELL
Model Number 01.32.150MB
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 april 2021: lot 1900192: (b)(4) items manufactured and released on 14-jun-2019.Expiration date: 2024-05-29.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
1 year and 8 months after the primary surgery the patient came in due to a cup impingement with the greater trochanter caused due to the cup shifted.The surgeon revised the cup, head, and liner.

Brand Name
MPACT DOUBLE MOBILITY ACETABULAR SHELL 50
Common Device Name
HIP CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12098251
Report Number3005180920-2021-00532
Device Sequence Number4259817
Product Code LPH
UDI-Device Identifier07630030860966
UDI-Public07630030860966
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143453
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2024
Device Model Number01.32.150MB
Device Catalogue Number01.32.150MB
Device Lot Number1900192
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2021
Initial Report FDA Received Date07/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;